“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 542
School of Mathematics
  Title:   Hv-near rings
  Author(s):  B. Davvaz
  Status:   Published
  Journal: Math. Japon.
  No.:  3
  Vol.:  52
  Year:  2000
  Pages:   387-392
  Supported by:  IPM
In this paper we introduce the notion of an Hv-near ring generalizing the notion of a hypernear-ring. We investigate some properties of Hv-near rings and consider the Hv-ideals, the homomorphisms and the factor Hv-near rings as well. We also define the fundamental relation γ* on the Hv-near rings in a similar way in the known hyperstructures and we obtain some results in this respect.

Download TeX format
back to top
scroll left or right